Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of maps in spaces with periodic homeomorphisms


Author: Jan W. Jaworowski
Journal: Bull. Amer. Math. Soc. 78 (1972), 527-531
MSC (1970): Primary 5460, 5536; Secondary 5480, 5230
DOI: https://doi.org/10.1090/S0002-9904-1972-12983-5
MathSciNet review: 0300273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Copeland, Jr. and J. de Groot, Linearization of homeomorphism, Math. Ann. 144 (1961), 80-92. MR 24 #A3630. MR 133805
  • 2. E. E. Floyd, Examples off fixed point sets of periodic maps, Ann. of Math. (2) 55 (1952), 167-171. MR 13, 573. MR 45379
  • 3. A. M. Gleason, Spaces with a compact Lie group of transformations, Proc. Amer. Math. Soc. 1 (1950), 35-43. MR 11, 497. MR 33830
  • 4. J. W. Jaworowski, Equivariant extensions of maps, Pacific J. Math. (to appear). MR 320991
  • 5. J. W. Jaworowski, Addition theorems for equivariant retracts in spaces with periodic maps (in preparation).
  • 6. Ott-Heinrich Keller, Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum, Math. Ann. 105 (1931), no. 1, 748–758 (German). MR 1512740, https://doi.org/10.1007/BF01455844
  • 7. J. M. Kister and L. N. Mann, Equivariant imbeddings of compact abelian Lie groups of transformations, Math. Ann. 148 (1962), 89-93. MR 25 # 5124. MR 141727
  • 8. V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 14, 989. MR 54850
  • 9. G. D. Mostow, Equivariant embeddings in Euclidean space, Ann. of Math. (2) 65 (1957), 432-446. MR 19, 291. MR 87037
  • 10. R. S. Palais, The classification of G-spaces, Mem. Amer. Math. Soc. No. 36 (1960). MR 31 # 1664. MR 177401
  • 11. J. E. West, Factoring the Hilbert cube, Bull. Amer. Math. Soc. 76 (1970), 116-120. MR 40 # 4978. MR 251751

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5460, 5536, 5480, 5230

Retrieve articles in all journals with MSC (1970): 5460, 5536, 5480, 5230


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12983-5

American Mathematical Society